Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



One-dimensional polyhedral irregular sets of homomorphisms of $ 3$-manifolds

Authors: L. S. Husch and W. H. Row
Journal: Trans. Amer. Math. Soc. 202 (1975), 299-323
MSC: Primary 57A10
MathSciNet review: 0372861
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Examples are given to show that there exist homeomorphisms of open $ 3$-manifolds whose sets of irregular points are wildly embedded one-dimensional polyhedra. The main result of the paper is that a one-dimensional polyhedral set of irregular points can fail to be locally tame on, at most, a discrete subset of the set of points of order greater than one. Necessary and sufficient conditions are given so that the set of irregular points is locally tame at each point.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A10

Retrieve articles in all journals with MSC: 57A10

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society